# SDR 96FDEA00856

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AROUND FASTENER HOLE BS 990 I/B OF STR 4R.  REPAIRED CRACK AT BS 990 I/B OF STR 4R AT FASTENER HOLE.  ALODINED AND PRIMED, DONE IAW FEDEX SRM 53-10-4.
